RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1872, Volume 6, Number 1, Pages 1–38 (Mi msb7015)  

This article is cited in 1 scientific paper (total in 1 paper)

Première section

Sur la différentiation à indice quelconque

N. Sonine


Full text: PDF file (2142 kB)

Citation: N. Sonine, “Sur la différentiation à indice quelconque”, Mat. Sb., 6:1 (1872), 1–38

Citation in format AMSBIB
\Bibitem{Son72}
\by N.~Sonine
\paper Sur la diff\'erentiation \`a indice quelconque
\jour Mat. Sb.
\yr 1872
\vol 6
\issue 1
\pages 1--38
\mathnet{http://mi.mathnet.ru/msb7015}


Linking options:
  • http://mi.mathnet.ru/eng/msb7015
  • http://mi.mathnet.ru/eng/msb/v6/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Butkovskii, S. S. Postnov, E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. I. Mathematical fundamentals and the problem of interpretation”, Autom. Remote Control, 74:4 (2013), 543–574  mathnet  crossref  mathscinet  zmath  isi
  • Математическiй сборникъ
    Number of views:
    This page:179
    Full text:127

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020